I have a few questions about stopping birth control. I have been on BC consistently for 7 years. I have had bad stomach problems (IBS like) for the past 2.5 years and recently came to the conclusion that the BC pills could be to blame. Also, since I've been on Loestrin Fe 24 the past year I have found that I am extremeley moody and not myself the entire month except the week that I'm off the pill. My boyfriend and I decided that I should stop taking them and see if it helps. So far, it has been a miracle. My mood is always positive instead of negative and my stomach problems have ceased dramatically. So-I am going to continue being off of the pill for I hope the rest of my life. Fake hormones suck!!
I finished up the rest of my pack and got my period on Dec. 30th. I had a normal period for 2 days. Then the 4th day I had brown spotting, which isn't normal for me. Usually I only have it the day before or right before I'm going to start. My boyfriend and I haven't been using condoms and have sex every day. Before when I was on BC he always went inside of me. Since I've been off the pills for 2 weeks we use the withdrawal method knowing that whatever happens happens. It has been 2 weeks since I got my period and I have been a lot more tired than usual, sleeping 9-10 hours a day. I've always had a big appetite but I've been constantly hungry. I don't know if it's because my stomach issues went away or if I could possibly be PG. I also have had cramps and nausea in the morning and night.
I'm supposed to get my period again in a few weeks, but not knowing is killing me! Anyone have any similiar symptoms?
Assuming you did become pregnant on Dec. 30, it is much too soon to be experiencing pregnancy symptoms. The chances of having these symptoms at only two weeks along is unheard of- at least by me. It is more likely that going off the pill is the cause. When you go on or off the pill your body can have difficulty adjusting to the change in hormone levels and all kinds of side effects can occur: short period, long period, spotting between periods, moodiness, breast tenderness, PMS symptoms... you name it. The first time I went off the pill I had a period that lasted a full month. I'm at a loss as to the cause of your sleep cycle and appetite, though.